Skip to main content

On the Asymptotic Solution of One Extremal Problem Related to Nonnegative Trigonometric Polynomials

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Abstract

For every real number γ ≥ 1 we denote by K (γ) the least possible value of the constant term of an even nonnegative trigonometric polynomial with monotone coefficients such that all its coefficients, save for the constant term, are not lesser than 1 and the sum of these coefficients equals γ. In this paper, the asymptotic estimate of K (γ) is found and some extremal problems on the minimum of the constant term of an even nonnegative trigonometric polynomial are studied.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    A. S. Belov, “On an extremal problem on the minimum of a trigonometric polynomial,” Izv. Ross. Akad. Nauk, Ser. Mat., 57, No. 6, 212–226 (1993).

    Google Scholar 

  2. 2.

    A. S. Belov, Trigonometric Series and Polynomials with Nonnegative Partial Sums, Doctoral Dissertation in Physics and Mathematics, Steklov Inst. Math., Moscow (2003).

  3. 3.

    A. S. Belov, “On extremal problems on the set of nonnegative trigonometric polynomials,” in: Contemporary Problems of Function Theory and Its Applications. 12th Saratov Winter Workshop (27 Jan. – 3 Feb., 2004 ), [in Russian], GosUNC Kolledzh, Saratov (2004), pp. 19–21.

  4. 4.

    A. S. Belov, “On one sequence of nonnegative trigonometric polynomials,” Vestn. Ivanov. Univ., Ser. Biology, Chemistry, Physics, Mathematics, Vyp. 2, 104–114 (2011).

  5. 5.

    A. S. Belov, “On localization of zeros of some trigonometric polynomials,” Vestn. Ivanov. Univ., Ser. Biology, Chemistry, Physics, Mathematics, Vyp. 2, 92–106 (2012).

  6. 6.

    A. S. Belov, “On the extremal problem about the minimum of the free term of a nonnegative trigonometric polynomial,” Proc. Steklov Inst. Math., 277, Suppl. 1, 55–72 (2012).

    Article  Google Scholar 

  7. 7.

    A. S. Belov, “On positive definite piecewise linear functions and their applications,” Proc. Steklov Inst. Math., 280, 5–33 (2013).

    Article  Google Scholar 

  8. 8.

    S. V. Konyagin, “On a problem of Littlewood,” Izv. Akad. Nauk SSSR Ser. Mat., 45, No. 2, 243–265 (1981).

    MathSciNet  Google Scholar 

  9. 9.

    O. C. McGehee, L. Pigno, and B. Smith, “Hardy’s inequality and the L 1-norm of exponential sums,” Ann. Math. Ser. 2., 113, No. 3, 613–618 (1981).

    MathSciNet  Article  Google Scholar 

  10. 10.

    A. M. Odlyzko, “Minima of cosine sums and maxima of polynomials on the unit circle,” J. London Math. Soc., 26, No. 3, 412–420 (1982).

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. S. Belov.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 18, No. 5, pp. 27–67, 2013.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Belov, A.S. On the Asymptotic Solution of One Extremal Problem Related to Nonnegative Trigonometric Polynomials. J Math Sci 209, 19–50 (2015). https://doi.org/10.1007/s10958-015-2483-5

Download citation

Keywords

  • Constant Term
  • Extremal Problem
  • Unique Point
  • Trigonometric Polynomial
  • Mutual Arrangement